T Nation

Finger Tips Going Numb

Seven months ago I took Deca 300 and Anavar for 10 weeks. During my workouts I felt pain in my right shoulder. I figured I must have injured it during a shoulder exercise. The pain was not that bad, so I figured I would work through it. I did and all seemed well. After that cycle I took about 8 weeks off, and then I convinced a doctor in FL to put me on Test Cip and HGH.

During this cycle I notice my finger tips becoming numb anytime my arms were higher than my heart. I can�??t even hold heavy db�??s or my hands go numb. Also, it hurts to even rotate my arms in a circular motion. It feels as if my shoulders are stiff and I feel sharp pain in my joint area of the shoulder cap.

I was told that it could be a neck or back injury, but I had that checked out and nothing. Also, I heard that HGH can cause inflammation of the joints, so I stopped taking that a month ago, but am still experiencing numbness.

I know Test will cause bloating and I took my last shot 8 days ago, so I guess once the Test leaves my system I�??ll see if the potential bloating from the Test caused the numbness. I do not believe so because my diet is on point, and I have done cycles before without this issue. I was wondering however, if maybe working shoulders hard could cause this, which I am sure it could, but to have both hands experiencing numbness at the same time leads me to believe that it must be something else.

If anyone has any helpful information about what could be causing this please let me know. I have not had a good night sleep in over 2 months due to this issue.

Although the severity I’ve experienced isn’t in that ballpark, I have experienced that, especially during sleep. So the good news is that side effect itself isn’t actually that rare, the bad news is that what you’ve described sounds quite severe.

It could be blood pressure related, though I’m not certain. Wait to see what others say, but in the meantime get that BP checked out pronto!

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
Well my first thought would be ‘thoracic outlet syndrome’, in your case likely caused by hypertrophied pec minor and anterior scalene.

Research those muscles and stretches that you can do (don’t do them statically though, since this is not very effective. Use PIR/PNF instead). You could also get some active release on them.

Try this and let us know.

Bushy[/quote]

I started a thread about this ages ago, and based on the the posters that chimed in apparently it’s not an uncommon side effect of test.

I think I actually once read that it is a side effect on one of the pharmaceutical companies websites. Which reminds me, I want to check out “flu-like symptoms” on upjohn’s website so we can put this test-flu thing to rest, lol!

anavar for 10 weeks! what dosage did you take?

go get some blood tests doen, and ask to have your liver function tested too dude

Bushy,

I misread your original post. That is an interesting theory you have there. The last time I had this problem I was indeed blasting the chest.

My blood work is perfect. BP is normal. I was also told by a doctor that I might have Thoracic outlet syndrome: Thoracic outlet syndrome is a combination of pain in the neck and shoulder, numbness and tingling of the fingers, and a weak grip. The thoracic outlet is the area between the rib cage and collar bone. I will research different treatments, thanks!

Bushy: you helped me about 5 months ago on my headache issue. You told me about prolotherapy. I was able to heal the torn ligaments in the back of my head. Do you think I could have built up scare tissue in that area which is restricting area therefore causing my current problem?

Also, I was trying to google some of the things you told me to research, but I am having a hard time finding anything. Can you explain which muscles I should research and stretches? What do you mean by “statically?” Also, what do you mean by “PIR/PNF instead?”